# SDR ERAA096622

- Difficulty date: April 9, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N576EH
- Make and model: Skrsky S76A
- Aircraft serial: 760212
- Aircraft time: 14,691 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100052A
- Part serial: A08601758
- Condition: Peeling
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM TAD PEALING/SEPARATED.  INSPECTED, PERFORMED X RAY ULTRASONIC INSPECTIONS PER QATI 3048, 3016, SS8806 & 3095, PERFORMED ALL INSPECTIONS UP TO AND INCLUDING 900 HOUR INSPECTIONS, COMPLIED WITH AD 884-10-02 & ASB 76-65-18C; REPLACED TRIM TAB 1 ER PER RS-006K-III; REPLACED NICKEL STRIP PER RS-007J-1; REPLACED SHIMS PER SA4047-76-5 PROCEDURE NO 9 REV 9;  REPLACED 4 EA ROOT END THROUGH BUSHINGS PER RS-004N-VII; REINSTALLED TIP CAP SN A175-03282; REFINISHED WITH HIGH VIS SCHEME 2 PER SA 4047-76-5 DRWG 76150-09000 AND 76150-09100; STATIC BALANCED PER CTI-DAL-DA-026 @ TT 9172.0
